Generalized Brown representability in homotopy categories: Erratum
Theory and applications of categories, Tome 20 (2008), pp. 18-24
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
Propositions 4.2 and 4.3 of the author's article (Theory Appl. Categ. 14 (2005), 451-479) are not correct. We show that their use can be avoided and all remaining results remain correct.
See note on p. 24.
Classification :
18G55, 55P99
Keywords: Quillen model category, Brown representability, triangulated category, accessible category
Keywords: Quillen model category, Brown representability, triangulated category, accessible category
@article{TAC_2008_20_a1,
author = {Jiri Rosicky},
title = {Generalized {Brown} representability in homotopy categories: {Erratum}},
journal = {Theory and applications of categories},
pages = {18--24},
year = {2008},
volume = {20},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2008_20_a1/}
}
Jiri Rosicky. Generalized Brown representability in homotopy categories: Erratum. Theory and applications of categories, Tome 20 (2008), pp. 18-24. http://geodesic.mathdoc.fr/item/TAC_2008_20_a1/